# SDR C77A2018082200001

- Difficulty date: August 22, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N630CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000238
- Aircraft time: 27,552 hours, 16,273 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17002056007
- Condition: Corroded
- Location: Bs 12445
- Part time: 16,273 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE LT CABIN SEAT TRACK DURING A BASIC CHECK.  THE SEAT TRACK WAS REPLACED IAW DRAWINGS AND SRM  51. MAJOR REPAIR.
